Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Passing blood in bowel movements after coronary angiography. Is this normal after this procedure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I had a cornory angiography this morning (about 12 hours ago). I have had two bowel movements snce and have passes blood each time. Is this something that happens after this proceedure?
Posted Tue, 17 Apr 2012 in Digestion and Bowels
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

No, this is not routine.

Angiography can not lead to bleeding in stool. It is possible that during procedure or in routine you might be taking some medicines like blood thinner which might have caused bleeding.

Please get in touch with your doctor and inform him. Avoid straining at stool.
Take light diet, avoid heavy fried foods and maize products which can cause constipation.

Please talk to your doctor to further investigate the cause.

I hope this answers your query, I will glad to reply any follow up queries that you have.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor